# SDR 95ZZZX1282

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3961K
- Make and model: Piper PA-28-140
- Aircraft serial: 2823841
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 62448002
- Condition: Corroded
- Location: Fuselage
- Part time: 4,327 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, LEFT AND RIGHT WING REAR ATTACH FITTINGS WERE FOUND TO HAVE CONSIDERABLE AMOUNT OF CORROSION ON LOWER PORTION OF FITTINGS.  PIPER SB 977 PERTAINS TO THIS MATTER.  ALSO, NOTED WAS CORROSION FOUND ON BOTH FITTINGS WHERE THEY PASS THROUGH THE FUSELAGE TO THE AFT WING SPAR.  THE ONLY WAY THIS CORROSION WOULD HAVE BEEN FOUND WAS BY REMOVAL OF THE FITTINGS.  THIS AREA SHOWED APPROX THE SAME AMOUNT OF CORROSION AS DID THE LOWER PORTION OF THE FITTINGS.
